# SDR 96FDEA01245

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Angle
- Part number: AFA005511
- Condition: Corroded
- Location: Bs 1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME CORRODED AT BS 1761.  REMOVED BELL FRAME AND INSTALLED A NEW BELLFRAME AND SPLICE ANGLE DOUBLER PER SRM 53-40-00 FIG 1L.
